# SDR REXA2018080100652

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 24,176 hours, 15,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONES ALARM SIREN IS NOT WORKING FOUND WHILE DOING EE-900. R&R MEGAPHONE IAW JOB CARD EE-900. PN ON/OFF A3-06-1402.
